# SDR CA070330005

- Difficulty date: March 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,165 hours
- Engine: Pwa PT6A67D
- Engine time: 14,491 hours
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 14,491 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS LOADED PAX DEPARTED THE GATE. AFTER RECEIVING TAXI CLEARANCE THE PILOT NOTICED THE RIGHT LOW OIL PRESSURE WARNING LIGHT,THE AIRCRAFT WAS TURNED AROUND AND THE ENGINE SHUTDOWN. THE AIRCRAFT RETURNED TO THE GATE AND THE PASSENGERS UNLOADED. THE AIRCRAFT WAS TOWED BACK TO THE MAINTENANCE HANGER AND INSPECTED. WHEN THE OIL FILTER WAS REMOVED THERE WAS A LARGE AMOUNT OF SILVER COLORED MAGNETIC PARTICLES IN THE FILTER. THE ENGINE HAS BEEN REMOVED AND WILL BE SENT BACK TO MFG FOR INSPECTION/OVERHAUL, (TC NR 20070330005)
